# SDR SWAA2024081309150

- Difficulty date: July 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR MOPSILL STA 298-330 ON VERTICAL FLANGE; RBL 54-RBL 58; WL 208.<[01] VERIFIED;[02] VERIFIED;[03] REPLACED FWD SERVICE DOOR MOPSILL STA 250-BS 360 RBL54-RBL58 WL208 IAW SRM 51-10-02-0G-0; SRM 51-40-02-0G-0; 51-40-05-0G-0; SRM 51-40-08-0G-0; DWG 141A8310 REV:B.;[04] VERIFIED CORRECTIVE ACTION;[05] VERIFIED CORRECTIVE ACTION
